Alert archive / South Dakota / High Wind Watches in 2016
High Wind Watch 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this high wind watch at Feb 5, 2016, 3:56 AM CST for 18 counties in South Dakota. It took effect at Feb 7, 2016, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 5, 2016, 3:56 AM CST (09:56 UTC)
- In effect from
- Feb 7, 2016, 6:00 AM CST
- Expired
- Feb 6, 2016, 3:36 AM CST
- In force
- Issued by
- NWS Aberdeen, SD
Counties Brown County, SD, Buffalo County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, McPherson County, SD, Potter County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 121 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
487 WWUS73 KABR 050956 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 356 AM CST FRI FEB 5 2016 ...VERY STRONG WINDS ON SUNDAY... .A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTHERN CANADA TO LAKE SUPERIOR SATURDAY NIGHT THROUGH SUNDAY. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM. SDZ003>005-009-010-015>017-033>037-045-048-051-051800- /O.NEW.KABR.HW.A.0001.160207T1200Z-160208T0000Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 356 AM CST FRI FEB 5 2016 /256 AM MST FRI FEB 5 2016/ ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS AROUND 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TMT
3 follow-up statements
461 WWUS73 KABR 052101 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 301 PM CST FRI FEB 5 2016 ...VERY STRONG WINDS ON SUNDAY... .A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA TO THE GREAT LAKES LATE SATURDAY NIGHT THROUGH SUNDAY. STRONG NORTHERLY WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM. SDZ006-018-061000- /O.EXB.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 301 PM CST FRI FEB 5 2016 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SDZ003>005-009-010-015>017-033>037-045-048-051-061000- /O.EXT.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 301 PM CST FRI FEB 5 2016 /201 PM MST FRI FEB 5 2016/ ...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ PARKIN
975 WWUS73 KABR 060500 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1100 PM CST FRI FEB 5 2016 ...DENSE FOG OVER PARTS OF NORTHEAST SOUTH DAKOTA... ...VERY STRONG WINDS ON SUNDAY... .DENSE FOG HAS DEVELOPED AND IS EXPECTED TO IMPACT PORTIONS OF THE PRAIRIE COTEAU...INCLUDING THE INTERSTATE 29 CORRIDOR...FOR SEVERAL MORE HOURS OVERNIGHT. A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA TO THE GREAT LAKES LATE SATURDAY NIGHT THROUGH SUNDAY. STRONG NORTHERLY WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM. SDZ020>023-061000- /O.NEW.KABR.FG.Y.0003.160206T0500Z-160206T1000Z/ CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1100 PM CST FRI FEB 5 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST SATURDAY. * VISIBILITY...ONE QUARTER MILE OR LESS * IMPACTS...POOR VISIBILITY AND SLICK ROADS FROM FREEZING FOG WILL CREATE HAZARDOUS TRAVELING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ SDZ003>006-009-010-015>018-033>037-045-048-051-061300- /O.CON.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE... MILLER...MURDO...PRESHO...FORT THOMPSON 1100 PM CST FRI FEB 5 2016 /1000 PM MST FRI FEB 5 2016/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
432 WWUS73 KABR 060936 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 336 AM CST SAT FEB 6 2016 ...VERY STRONG WINDS TONIGHT THROUGH SUNDAY EVENING... .A LOW PRESSURE SYSTEM WILL MOVE FROM SOUTH CENTRAL CANADA THROUGH NORTHERN MINNESOTA LATE TONIGHT THROUGH SUNDAY. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THIS SYSTEM. SDZ020>023-061045- /O.CAN.KABR.FG.Y.0003.000000T0000Z-160206T1000Z/ CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 336 AM CST SAT FEB 6 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE DENSE FOG ADVISORY. $$ SDZ003-015-033-061745- /O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ /O.NEW.KABR.HW.W.0001.160207T0000Z-160208T0300Z/ CORSON-DEWEY-STANLEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE...FORT PIERRE 236 AM MST SAT FEB 6 2016 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ004-005-009-010-016-017-034>037-045-048-051-061745- /O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ /O.NEW.KABR.HW.W.0001.160207T0600Z-160208T0300Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH... GETTYSBURG...FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 336 AM CST SAT FEB 6 2016 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ006-018-061745- /O.UPG.KABR.HW.A.0001.160207T1200Z-160208T0300Z/ /O.NEW.KABR.HW.W.0001.160207T1200Z-160208T0300Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 336 AM CST SAT FEB 6 2016 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES WILL LIKELY BE AFFECTED. STRONG WINDS CAN CREATE FLYING DEBRIS. GUSTS OVER 60 MPH CAN CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TMT
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Feb 4, 11:32 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Feb 4, 11:32 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1132 PM CST THU FEB 4 2016 .UPDATE... ISSUED AT 1124 PM CST THU FEB 4 2016 SEE BELOW FOR AN UPDATED AVIATION FORECAST DISCUSSION. UPDATE ISSUED AT 837 PM CST THU FEB 4 2016 THE CLOUDS ARE SLOWLY WORKING IN FROM THE WEST...AND SURFACE HIGH PRESSURE IS SLOWLY LOSING ITS GRIP ON THE FAR EASTERN CWA WHERE LIGHT SURFACE WINDS ARE BEGINNING TO PICK UP FROM THE SOUTH 5 TO 10 MPH. LOW TEMPERATURES ARE OCCURRING NOW AND SHOULD STEADY OUT AND/OR SLOWLY RISE THROUGH THE REST OF THE NIGHT AS LOW LEVEL WAA /AND PRECIPITATION CHANCES/ PICKS UP STEAM TONIGHT INTO FRIDAY. UPDATES ARE OUT. UPDATE ISSUED AT 545 PM CST THU FEB 4 2016 SEE BELOW FOR AN UPDATED AVIATION FORECAST DISCUSSION. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 323 PM CST THU FEB 4 2016 RIGHT NOW THE CWA IS UNDER A GAP BETWEEN LOW CLOUDS TO THE NORTHEAST AND MID/HIGH CLOUDS APPROACHING FROM THE WEST. AS THE WEAK SURFACE RIDGE SLIDES SOUTHEAST...REPLACED WITH WEAK LOW PRESSURE...WINDS WILL BECOME MORE SUSTAINED OUT OF THE SOUTH AND WEST WHICH...ALONG WITH INCREASING MID/HIGH CLOUDS...WILL KEEP READINGS MILD OVERNIGHT. DURING THE DAY FRIDAY AN UPPER TROF MOVES OVERHEAD. THIS FEATURE REMAINS QUITE WEAK WITH LITTLE SUPPORT ALOFT. OMEGA VALUES REMAIN BELOW 5 MICROBARS. SREF PROBABILITIES FOR MEASURING ARE ONLY AROUND 40 PERCENT AT THE PEAK IN FAR NORTHEAST COUNTIES. WINDS WILL BE LIGHT AS WELL...SO IMPACTS FROM THIS FEATURE SHOULD BE MINIMAL. 850MB TEMPERATURES BECOME QUITE MILD WITH READINGS BETWEEN +1 AND +5C BETWEEN THE GFS/NAM...THOUGH THE ECMWF IS EVEN WARMER AT +4 AND +8C. WITH FAVORABLE MIXING CONDITIONS AND AMPLE SUNSHINE THE SKY IS THE LIMIT. AN UPPER TROF AND SURFACE LOW PRESSURE SYSTEM TO THE NORTH WILL GENERATE SOME LIGHT QPF ACROSS THE CWA EARLY SUNDAY WITH AROUND 5 TO 10 MICROBARS AT 700MB. COLD ADVECTION DEVELOPS AS WELL...THOUGH THE MIXING THIS CREATES WILL KEEP TEMPERATURES MILD OVERNIGHT. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 323 PM CST THU FEB 4 2016 THE EXTENDED PERIOD WILL BEGIN WITH A CLIPPER LOW TRACKING SOUTHEASTWARD OVER MINNESOTA ON SUNDAY. THE GFS IS THE FURTHEST WEST WITH THE LOW...AND THEREFORE INDICATES MORE PRECIPITATION THAN THE ECMWF AND GEM. ONE THING ALL THE MODELS HAVE IN COMMON IS A FAIRLY TIGHT PRESSURE GRADIENT ACROSS THE AREA...SO ANY SNOW THAT DOES FALL WILL LIKELY BE BLOWN AROUND BY STRONG WINDS AND COULD RESULT IN REDUCED VISIBILITIES AND HAZARDOUS TRAVEL CONDITIONS ACROSS PARTS OF THE AREA...PARTICULARLY SUNDAY AFTERNOON INTO THE EVENING. FOR NOW...HAVE STAYED CLOSED TO SUPERBLEND POPS UNTIL IT BECOMES CLEARER ON WHERE THE LOW WILL TRACK. HIGH PRESSURE DROPS OVER THE AREA MONDAY AND MONDAY NIGHT. SOME INDICATION OF SOME LIGHT PRECIPITATION ON TUESDAY AS A LOW TRACK WEST OF THE CWA...THEN HIGH PRESSURE DROPS BACK OVER THE PLAINS TUESDAY NIGHT AND WEDNESDAY. A LOW PRESSURE TROUGH LOOKS TO REACH THE AREA ON THURSDAY...BUT LIMITED MOISTURE WILL MEAN IT WILL TRACK THROUGH DRY. HIGH TEMPERATURES WILL LIKELY PEAK IN THE 30S EARLY ON SUNDAY...THEN SLOWLY FALL AS THE CLIPPER MOVES THROUGH. SLIGHTLY COOLER AIR MOVES IN FOR THE EARLY PART OF THE WEEK BEFORE ANOTHER BOUT OF WARMER TEMPERATURES MID WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1124 PM CST THU FEB 4 2016 LATER THIS MORNING...VFR CEILINGS MAY DROP INTO THE MVFR RANGE...WITH SOME LIGHT SNOW/SNOW SHOWERS POSSIBLY DEVELOPING AS WELL...MAINLY AT THE KMBG AND KPIR TERMINALS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...DORN SHORT TERM...CONNELLY LONG TERM...PARKIN AVIATION...DORN
Hazardous weather outlook, Feb 4, 5:00 AM CST, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 500 AM CST THU FEB 4 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-051100- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 500 AM CST THU FEB 4 2016 /400 AM MST THU FEB 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TMT
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:07 PM CST | Blizzard Watch | ABR | Clark, Codington, Day, Deuel, Grant, Hamlin and 2 more | 24 hr |
Nearby
High Wind Watches in South Dakota, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.